# SDR CALA2017112604222

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN MID CABIN FLOOR SUPPORT INTERCOSTAL HAS CORROSION BETWEEN BS680 AND BS700, RBL 50 ON UPPER SURFACE. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT INTERCOSTAL AT STA 680 TO 700 RBL50 IAW SRM 51-40-02 PG 1-10 AND DWG 143N 5845.
